Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 11-14-2017, 07:53 AM   #1
Lavender.
Moderator
Community Support Team
 
Lavender.'s Avatar
Lavender. has no updates.
 
Member Since: Sep 2011
Location: UK
Posts: 22,368 (SuperPoster!)
5 yr Member
1,389 hugs
given
PC PoohBah!
Default sertraline

Anyone have any experiences with sertraline? I've been taking them for a week and I am feeling a little better.

Does anyone know if it can cause weight gain?
Lavender. is offline   Reply With Quote

advertisement
Old 11-14-2017, 08:12 AM   #2
still_crazy
Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,336
2,520 hugs
given
Default Re: sertraline

hi. it can cause weight gain. im glad you're feeling better. zoloft wasn't for me, but then again...looking back, i think the doctor prescribed an excessively high dose, and that may have been the problem.

i hope you continue to improve.
still_crazy is offline   Reply With Quote
"Thanks for this!" says:
Old 11-14-2017, 08:40 AM   #3
Jester's Rags
Member
 
Jester's Rags's Avatar
Jester's Rags is On the Mountains of the Moon
 
Member Since: Oct 2017
Location: USA
Posts: 251
My Mood: sertraline

20 hugs
given
Default Re: sertraline

Iíve been taking it for years now. When I first started, I lost a ton of weight. I went from around 210 to 185 pounds. I had no appetite and when I did eat, it was small portions. It could have been the med or the severe depression but this was my experience. I hope it provides you some relief.
Jester's Rags is offline   Reply With Quote
"Thanks for this!" says:
Old 11-14-2017, 10:08 AM   #4
Purple,Violet,Blue
Magnate
 
Purple,Violet,Blue's Avatar
Purple,Violet,Blue has no updates.
 
Member Since: Sep 2017
Location: Britain
Posts: 2,312 (SuperPoster!)
My Mood: sertraline

6,812 hugs
given
Default Re: sertraline

I also lost weight. I'm pretty sure it wasn't the depression or anything else causing the weight loss. I'm a recovered anorexic, so I try to keep an eye on not being too skinny, no matter what else is happening in my life.

It was a mild nausea that caused it.

I'm about six/seven weeks in. Had a lot of tiredness. Still having muscle cramps in my calves (I never have them normally) and a weird jaw clenching. But I think they are finally making me feel better. Good luck with it.
Purple,Violet,Blue is offline   Reply With Quote
"Thanks for this!" says:
Old 11-14-2017, 12:17 PM   #5
Lavender.
Moderator
Community Support Team
 
Lavender.'s Avatar
Lavender. has no updates.
 
Member Since: Sep 2011
Location: UK
Posts: 22,368 (SuperPoster!)
5 yr Member
1,389 hugs
given
PC PoohBah!
Default Re: sertraline

Thanks.

I really don't want to gain weight because I am trying to lose it
Lavender. is offline   Reply With Quote
Old 11-15-2017, 09:01 AM   #6
Cocosurviving
Elder
 
Cocosurviving's Avatar
Cocosurviving Anxiety go away
 
Member Since: Sep 2012
Location: Oklahoma
Posts: 5,327 (SuperPoster!)
My Mood: sertraline

5 yr Member
274 hugs
given
PC PoohBah!
Default Re: sertraline

Morning....I took Zoloft for one year. My dose was increased and that’s when I started gaining weight. It also gave my increased anxiety and daily diarrhea. I’m tapering off it right now.
__________________
"I Have Bipolar Disorder. I Will Die With It, But I Refuse To Die From It" --Brad Hoefs

Twitter: @cocosurviving
Cocosurviving.wordpress.com
Cocosurviving is offline   Reply With Quote
"Thanks for this!" says:
Hugs from:
Old 11-15-2017, 09:08 AM   #7
Purple,Violet,Blue
Magnate
 
Purple,Violet,Blue's Avatar
Purple,Violet,Blue has no updates.
 
Member Since: Sep 2017
Location: Britain
Posts: 2,312 (SuperPoster!)
My Mood: sertraline

6,812 hugs
given
Default Re: sertraline

I'm on a pretty low dose. Maybe that's what makes the difference.
Purple,Violet,Blue is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 07:09 PM.


Powered by vBulletin® — Copyright © 2000 - 2018, Jelsoft Enterprises Ltd.



advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines